# SDR USAAD98185

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Inoperable
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - THE RIGHT NACELLE EMERGENCY LIGHT WAS INOPERABLE.  MAINTENANCE REPLACED THE RIGHT NACELLE EMERGENCY LIGHT POWER SUPPLY. (X)
